Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Linearly dependent vectorial decomposition of clutters

Autor
Martí-Farré, J.
Tipus d'activitat
Article en revista
Revista
Electronic notes in discrete mathematics
Data de publicació
2014-09-16
Volum
46
Pàgina inicial
209
Pàgina final
216
DOI
https://doi.org/10.1016/j.endm.2014.08.028 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/27361 Obrir en finestra nova
URL
http://dx.doi.org/10.1016/j.endm.2014.08.028 Obrir en finestra nova
Resum
This paper deals with the question of completing a monotone increasing family of subsets of a finite set to obtain the linearly dependent subsets of a family of vectors of a vector space. Specifically, we demonstrate that such vectorial completions of the family of subsets ¿ exist and, in addition, we show that the minimal vectorial completions of the family ¿ provide a decomposition of the clutter of the inclusion-minimal elements of ¿. The computation of such vectorial decomposition of ...
Citació
Martí-Farré, J. Linearly dependent vectorial decomposition of clutters. "Electronic notes in discrete mathematics", 16 Setembre 2014, vol. 46, p. 209-216.
Paraules clau
Antichain, Clutter, Decomposition., Hypergraph, Matroid
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius